# SDR DHL200072427C

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHK FOUND FWD CARGO BAY. CORROSION  AT SKIN JUST FWD OF FRAME STA 520 & STR 19 RT.  REMOVED FASTNERS AND DAMAGED SECTION,  REMOVED CORROSION AT FUSELAGE SKIN,  FOUND OUT OF LIMITS. REMOVED DAMAGED SECTION OF STRINGER 19 RT FROM STA 486,  STA 535.   REMOVED FASTNERS AT LAP SEAM STR 19 RT FROM STA 490 TO 520.  STR 19 RT OUT OF LIMITS.  CUT OUT DAMAGED AREA AT EXTENAL AND INTERNAL SKIN LAP STA 520 STR 19 RT 2 3/4 X 2 3/4 INCHES.  CLEANED ADJACENT AREAS OF INNER SKIN LAP BTWEEN STA 480 TO 540.  PREFORMED HFEC INSPECTION OF SKIN.  NO CRACK INDICATION.
